HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON ASYMPTOTIC SPEED OF SOLUTIONS TO LEVEL-SET MEAN CURVATURE FLOW EQUATIONS WITH DRIVING AND SOURCE TERMS

Files in This Item:
pre1084.pdf497.47 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84228

Title: ON ASYMPTOTIC SPEED OF SOLUTIONS TO LEVEL-SET MEAN CURVATURE FLOW EQUATIONS WITH DRIVING AND SOURCE TERMS
Authors: GIGA, YOSHIKAZU Browse this author
Mitake, Hiroyoshi Browse this author
TRAN, HUNG Browse this author
Issue Date: 16-Dec-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1084
Start Page: 1
End Page: 29
Abstract: We investigate a model equation in the crystal growth, which is described by a level-set mean curvature ow equation with driving and source terms. We establish the well-posedness of solutions, and study the asymptotic speed. Interestingly, a new type of nonlinear phenomena in terms of asymptotic speed of solutions appears, which is very sensitive to the shapes of source terms.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69888
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University